# SDR MASA200700442

- Difficulty date: July 21, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 24,398 hours, 18,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69614
- Condition: Discharged
- Location: Cabin
- Part time: 12,278 hours, 9,103 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2889 PHX.  CABIN MID OVERHEAD, LT AND RT EXTERIOR EMERGENCY LIGHTS.  MX REMOVED AND REPLACED THE NR 2 BATTERY PACK AND CHARGER OPS NORMAL.
